# SDR REXA2022062001259

- Difficulty date: May 12, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670365521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH EMERGENCY EXIT STEP PLATE HAS MULTIPLE SPOTS OF CORROSION. 	REMOVED & REPLACED STEP PLATE IAW CRJ 900 SRM 51-41-02-001-001-A01.
